# SDR AALA20001237

- Difficulty date: July 20, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 6 AT STATION 216, AREA GROUND DOWN AROUND G-2 FORWARD OUTBOARD GALLEY TIE DOWN AREA.  INSTALLED NEW SEAT TRACK SECTION AT STATION 215 AND 266 WITH SPLICES AT STATION 266 IAW SRM 53-05 PART 1 FIGURE 4F.  (M)
